# SDR DALA1226899203

- Difficulty date: April 25, 2012
- Submitted: April 26, 2012
- Operation: Air carrier
- Aircraft: N903DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53383
- Aircraft time: 45,965 hours, 24,373 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE PERMANENT REPAIR PER ERA 490525-14AD REV A CODE 55-11.  ACTL 2102-2100. STAB HORIZ RT UPPER AFT SKIN CRACK.  ACCOMP SEC III PERM REP INSTR PRIOR TO 6000 CYC.  ACCOMPLISHED PERM REPAIR PER ERA 490525-14AD REV B.  DURING HMV AT SAA ON  N/R CARD 192663.
